Ask an expert
Question

31 Jan 2003

Acne
Dear Doc

I am 21 and have had acne ever since I started puberty. It has basically ruined my life. I never wanted to go out or be seen in public, I would also never leave the house without make-up.

I have tried everything. I've been on Dianne-35 and other pills prescribed by dermotologists. I was also on Roacutane for 6 months, my skin cleared up, but I have been off it for a year and now the acne is coming back. I'm currently on Ginette35 (the generic of Dianne35), I drink Femolene tablets to control my hormones and I take Zinc supplements. As for looking after my skin I'm now using that new product SkinFree that's been advertised on TV.

ANY other help would be appreciated! (re:products, treatments etc.)
Answer 664 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

ME, from this side of the screen it sounds like the best would be to back on the Roaccutane®. See your dermatologist and ask him to put you back on it. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote